Actions and automorphisms of crossed modules
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 2, p. 129-146
@article{BSMF_1990__118_2_129_0,
     author = {Norrie, Katherine},
     title = {Actions and automorphisms of crossed modules},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {2},
     year = {1990},
     pages = {129-146},
     doi = {10.24033/bsmf.2140},
     zbl = {0719.20018},
     mrnumber = {91m:18010},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1990__118_2_129_0}
}
Norrie, Katherine. Actions and automorphisms of crossed modules. Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 2, pp. 129-146. doi : 10.24033/bsmf.2140. http://www.numdam.org/item/BSMF_1990__118_2_129_0/

[1] Brown (R.). - Higher dimensional group theory, in Low Dimensional Topology, Lond. Math. Soc. Lect. Notes, 48, Cambridge Univ. Press, 1982, p. 215-238. | MR 83k:55014 | Zbl 0484.55007

[2] Brown (R.) and Gilbert (N.D.). - Algebraic models of 3-types and automorphism structures for crossed modules, Proc. London Math. Soc. (3), t. 59, 1989, p. 51-73. | MR 90e:18015 | Zbl 0645.18007

[3] Brown (R.) and Huebschmann (J.). - Identities among relations, in Low Dimentional Topology, London Math. Soc. Lect. Notes, t. 48, Cambridge Univ. Press, 1982, p. 153-202. | MR 83h:57008 | Zbl 0485.57001

[4] Brown (R.) and Loday (J.L.). - Van Kampen theorems for diagrams of spaces, Topology, t. 26, 1987, p. 311-335. | MR 88m:55008 | Zbl 0622.55009

[5] Brown (R.) and Loday (J.L.). - Homotopical excision, and Hurewicz theorems, for n-cubes of spaces, Proc. London Math. Soc. (3), t. 54, 1987, p. 176-192. | MR 88c:55017 | Zbl 0584.55012

[6] Burnside (W.). - The Theory of Groups of Finite Order. - Cambridge Univ. Press, 1897. | JFM 28.0118.03

[7] Conduché (D.). - Modules croisés généralisés de longueur 2, J. Pure Appl. Algebra, t. 34, 1984, p. 155-178. | MR 86g:20068 | Zbl 0554.20014

[8] Dedecker (P.). - Three-dimensional non-abelian cohomology for groups. - Battelle Summer Institute on Homological and Categorical Algebra, Seattle, 1968. | Zbl 0249.18027

[9] Guin (D.), Walery and Loday (J.L.). - Obstruction à l'excision en K-théorie algebrique, in Proc. Conf. Algebraic K-Theory Evanston, 1980. - Lect. Notes in Math., 854, Springer, Berlin, p. 179-216, 1981. | Zbl 0461.18007

[10] Huebschmann (J.). - Crossed n-fold extensions of groups and cohomology, Comment. Math. Helvetici, t. 55, 1980, p. 302-314. | MR 82e:20063 | Zbl 0443.18019

[11] Huq (S.A.). - Commutator, nilpotency and solvability in categories, Quart. J. Math. Oxford, (2), t. 19, 1968, p. 363-389. | MR 38 #5876 | Zbl 0165.03301

[12] Loday (J.-L.). - Cohomologie et groupes de Steinberg relatifs, J. Algebra, t. 54, 1978, p. 178-202. | MR 80b:18013 | Zbl 0391.20040

[13] Loday (J.-L.). - Spaces with finitely many non-trivial homotopy groups, J. Pure Appl. Alg., t. 24, 1982, p. 179-202. | MR 83i:55009 | Zbl 0491.55004

[14] Lue (A.S.-T.). - Crossed homomorphisms of Lie algebras, Proc. Camb. Phil. Soc., t. 62, 1966, p. 577-581. | MR 35 #4267 | Zbl 0147.28302

[15] Lue (A.S.-T.). - A non-abelian cohomology of associative algebras, Quart. J. Math. Oxford, (2), t. 19, 1968, p. 159-180. | MR 40 #1453 | Zbl 0185.09304

[16] Lue (A.S.-T.). - The centre of the outer automorphism group of a free group, Bull. London Math. Soc., t. 11, 1979, p. 6-7. | MR 80e:20048 | Zbl 0474.20020

[17] Lue (A.S.-T.). - Semi-complete crossed modules and holomorphs of groups, Bull. London Math. Soc., t. 11, 1979, p. 8-16. | MR 80g:20049 | Zbl 0416.20030

[18] Lue (A.S.-T.). - Cohomology of groups relative to a variety, J. Algebra, t. 69, 1981, p. 155-174. | MR 83j:20058 | Zbl 0468.20044

[19] Norrie (K.J.). - Crossed modules and analogues of group theorems, Ph.D. thesis, King's College. - University of London, 1987.

[20] Rose (J.S.). - Automorphism groups of groups with trivial centre, Proc. London Math. Soc., (3), t. 31, 1975, p. 167-193. | MR 54 #7619 | Zbl 0315.20021

[21] Rose (J.S.). - A Course in Group Theory. - Cambridge Univ. Press, 1978. | MR 58 #16847 | Zbl 0371.20001

[22] Scott (W.R.). - Group Theory. - Prentice Hall, New-Jersey, 1964. | MR 29 #4785 | Zbl 0126.04504

[23] Taylor (R.L.). - Compound group extentions I, continuation of normal homomorphisms, Trans. Amer. Math. Soc., t. 75, 1953, p. 106-135. | MR 15,599d | Zbl 0053.01303

[24] Whitehead (J.H.C.). - Note on a previous paper entitled «On adding relations to homotopy groups», Ann. of. Math., t. 47, 1946, p. 806-810. | MR 8,167a | Zbl 0060.41104

[25] Whitehead (J.H.C.). - On operators in relative homotopy groups, Ann. of Math., t. 49, 1948, p. 610-640. | MR 10,392c | Zbl 0041.10102

[26] Whitehead (J.H.C.). - Combinatorial homotopy II, Bull. Amer. Math. Soc., t. 55, 1949, p. 453-496. | MR 11,48c | Zbl 0040.38801